PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 46(60), pp. 119--131 (1989)
Deterministic and random Volterra integral inclusions
Nikolaos S. PapageorgiouUniversity of California, 1015 Department of Mathematics, Davis, California 95616, USA
Abstract: We establish the existence of solutions for a nonlinear Volterra integral inclusion, involving a nonconvex valued orientor field and defined in a separable Banach space. Next we consider a random version of it and prove the existence of random solutions. Finally we examine a perturbed version of the original inclusion, with the pertubation being multivalued. Our results extend earlier ones by Chuong, Ragimkhanov, Lyapin, Milton-Tsokos, Papageorgiou amd Tsokos.
Keywords: Lower semicontinuous and upper semicontinuous multifunctions, Aumann's selection theorem, measure of noncompactness, integrable selectors, Arzela-Ascoli theorem
Classification (MSC2000): 45G05, 60H20
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts